# SDR DALA2021082505037

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 63,768 hours, 8,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Faulted
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 4L INDICATION REMAINING OPEN AFTER CLOSING DOOR. PUSHING INSIDE HANDLE DOWN CAUSES ECAM INDICATION TO SHOW CLOSED BUT THIS TAKES EXCESSIVE FORCE TO GET LIGHT OUT. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF 4L DOOR PER A330 AMM 52-13. NO EXCESSIVE FORCE REQ'D TO CLOSE DOOR . CYCLED DOOR MULTIPLE TIMES WITH NO FAULTS ON FAP & ECAM. (7366802)
